# SDR XGN2006F00045

- Difficulty date: September 6, 2005
- Submitted: June 7, 2006
- Operation: Air carrier
- Aircraft: N577W
- Make and model: Beech 58
- Aircraft serial: TH375
- Engine: Cont IO520C
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: ECI712A
- Part serial: 1655605
- Condition: Cracked
- Location: Engine
- Part time: 645 hours
- Component: Engine, Cont
- Component part number: IO520C
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CYLINDER HEAD CRACKS FOUND AT 50 HR INSPECTION.  DUE TO THE FREQUENCY OF THE NR OF CYLINDERS WE ARE FINDING CRACKED, WE DO A COMPRESSION CHECK EACH 50 HOURS.  (K)
